Allergies Home > Singulair Overdose
The effects of an overdose with Singulair can vary, but may include hyperactivity, dizziness, and vomiting. The exact effects are dependent on how much of the drug was taken and whether it was combined with alcohol or other drugs, including street drugs. Treatment may involve pumping the stomach or administering supportive care.
Is It Possible to Take Too Much Singulair?Singulair® (montelukast sodium) is a prescription medication used to treat the following conditions:
- Asthma, including exercise-induced asthma
- Allergic rhinitis (irritated, stuffy, itchy, or runny nose due to allergies).
The effects of a Singulair overdose will vary, depending on a number of factors, including how much Singulair was taken and whether it was taken with any other medicines, alcohol, or street drugs.
If you happen to overdose on Singulair, seek immediate medical attention.
- Abdominal pain (stomach pain)